MathSciNet Relay Station
MathSciNet bibliographic data
MR2431043 35J60 (35B05 35J70)
Monti, Roberto; Morbidelli, Daniele Positive solutions of anisotropic Yamabe-type equations in $\Bbb R^n$. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4295–4304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement